# SDR DXTA2022021156570

- Difficulty date: February 10, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N586QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0142
- Aircraft time: 3,708 hours, 2,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: THE TOE KICK LIGHTING UNDER THE LAV SEAT IS INOPERATIVE. THE LIGHTS DO NOT OPERATE WITH EMERGENCY BATTERY POWER OR WITH MAIN SHIPS POWER.///SIGN-OFF///FOUND TOE KICK LIGHTING CONNECTOR DISCONNECTED.  RECONNECTED TOE KICK CONNECTOR.  OPS CHECK GOOD.  IAW CE-680A AMM 30-50-00.
